Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Std Cause A Rash Around Mouth And Nose

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash in eye socket and around nose and mouth

I stopped treatment of Sustiva/Combivir after 5 years of high T cells at 1100 with an undetectable viral load. This holiday lasted 2.5 years, my viral load skyrocketed to > 100k and T cells progressivly dropped down to 350. 5-6 months ago around...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
First, don't beat yourself up. You tried adrug holiday, and it could have worked. It didn't, and you started up your medications very appropriately.Now, there are three possibilities for your rash:1. It relates to some medication... Read more »

Rash in eye socket and around nose and mouth

I stopped treatment of Sustiva/Combivir after 5 years of high T cells at 1100 with an undetectable... Read more »

Rash in eye socket and around nose and mouth

I stopped treatment of sustiva+combivir after 5 years of high t-cells 1100 no detectable viral... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Washington: Public Health Shifts STD Focus From Testing to Tracking

Due to budget cuts caused by the recession, the Snohomish Health District's clinic in Everett advises that "STD clinic services are no longer available." The STD clinic used to offer testing and treatment, but now SHD has placed its hopes on private... Read more »
U.S. Centers for Disease Control and Prevention

HPV Linked to Spike in Cancers of the Mouth

A decade ago, most of Dr. Brian Nussenbaum's oral cancer patients were men over age 60 who drank heavily and used tobacco. Now, the gender ratio is about even and most are ages 45-55, said Nussenbaum, an ear, nose, and throat doctor at Washington... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
The Well Project

Fungal Infections

Table of Contents What Are Fungal Infections? Candidiasis (Includes Yeast Infections and Thrush) Cryptococcal Meningitis Histoplasmosis Aspergillosis Coccidioidomycosis (Valley Fever) Conclusion What Are Fungal Infections? A... Read more »
Connect With Others

Macular Rash inside mouth? Please respond.

Posted by Anonymous, 3 Replies
I recently had one red spot on the hard palate of my mouth and one on my shoulder that only last a day or two. Could this be a sign of macular rash associated with HIV acute reaction? I am concerned since I came across pictures of rash's on the web... Read more »

Rash around Mouth

Posted by Anonymous, 1 Reply
It has been about 6 mts after a possible exposure (receptive vaginal intercourse) my allergies have been terrible, and i recently have delevoped a bad rash (itchy, red and hurts) around my mouth. Could this be a symptom

Read more »

Can Semen In Nose Cause HIV?

Posted by Anonymous, 1 Reply
i hope someone here on the board will help with answers.

i had unprotected oral sex with another male friend both giving and receiving about 3 weeks ago. when he came, some of his semen got into my nose.

this past thur. i caught a cold which included... Read more »

HIV/STD....Terrified

Posted by Anonymous, 1 Reply
I have read that a red rash (hurts, cant open mouth) around your mouth is symptom of HIV. Does anyone know anything about this. Also the very tip of my penis is red. There is no discomfort. Could this be herpes?

Read more »